Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

High BP, taking prosan 50, betalok 25. Problems in sex life, Suggestions?

hi doctor,
i am 32 years old, & i am a high blood pressure patient, from last 2 months i am taking prosan 50 at night and betalock 25 in the mornig, i am also taking patonix 20 for acidity from last 4 years. now i am facing problem in my sex life, my penis is not strong enough in sex time, and sex timing is reduce, how can i feel better in sex life. can i take any sexual medicine? but how it possible? i have high blood pressure, please give me good suggestion.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you are recently experiencing decrease in your sexual energy as well as having difficulty in erections. This may be due to many reasons. However you need to be examined by a doctor and take medications to help reverse the condition. There are many allopathic medications that are available for curing your condition. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor